

2024 National Conference Tour Itinerary, 25 July 2024

9:30 am – Drivers and Hostesses/Navigators – Gather in lobby, drive vehicles to front of hotel for loading supplies, box lunches, water, and distribution of maps.

9:45 am – Tour Attendees gather in lobby, receive vehicle assignments from Hostesses.

10:00 am - Start Tour Map #1 - Holiday Inn Cincinnati Airport, to Ellis House. Drive 7.6 Miles, 16 minutes.

10:20 am Arrive at Ellis House. Self-guided walking tour of building. Time 20 minutes.

10:40 am - Load vehicles -Travel using Map # 2 - Ellis House to Boone County Public Library; Drive 0.9 miles, 3 minutes.

10:50 am – Arrive at Boone Co. Public Library. Tour 45 minutes.

11:35 am Load vehicles. Travel using Map # 3 - Boone County Public Library to Boone County Arboretum. Drive 5.3 miles, 10 minutes,

11:45 pm Arrive at Boone County Arboretum. Box lunch and self-guided tour. 1 hour.

12:45 pm Load vehicles. Travel using Map # 4 - Boone County Arboretum Tour to NAFCE Headquarters, Drive 9.9 miles, 22 minutes.

1:15 pm Arrive at National FCE Headquarters. Tour 30 minutes.

1:45 pm Load vehicles. Travel using Map # 5 - NAFCE Headquarters tour to Holiday Inn Cincinnati Airport. Drive 5.7 miles, 16 minutes.

2:00 pm Return to Hotel.

The price for the tour and the box lunch has been set for \$30. This includes the lunch and some funds for the driver of the vehicle. Reservations due by July 8, 2024.

ivame			
Address			-
City	State	Zip	-
Phone	Email		_
I'm willing to be a TO	UR DRIVER		_
Choice for box lunch p	please choose one. San	ndwiches come with chip	os, coleslaw, and a drink
Black Oak Ham and	Swiss on Ciabatta bı	read	
Chicken Club on a H	loagie roll		